Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiv and Eye problems
Feb 26, 2014

Hi, I started hiv medication 3 months ago, my viral load was high, and CD4 was 287, now with medication, all my problems are under control. Initially I developed dry eye problems, and eye pressure went upto 21/19-L/R and CD ratio was suspicious. I could see that my sore throat,skin rash, tiredness all are subsided. All I want to know , will hiv medication(Artipla) gradually help me to get the suspicious CD ratio sorted?I have not tested my eyes again after tht.

Response from Dr. Henry

Atripla would rarely directly cause increased intraocular pressure (reported occasionally-hard to determine if problem might have been preexisiting). Best advice is to have the pressures followed closely. I cannot with any confidence state that switching to another HIV regimen or continuing the Atripla will resolve the problem due to lack of published data concerning this situation. KH



Previous
Should we see through side affects
Next
double dose os isentress?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement